Alert archive / Vermont / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 1, NWS Burlington, VT

May 16, 2012Clinton County, New York; Franklin County, Grand Isle County, Orleans County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at May 16, 2012, 2:02 PM EDT for Clinton County, New York; Franklin County, Grand Isle County, Orleans County, Vermont. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2012, 2:02 PM EDT (18:02 UTC)
Expired
May 16, 2012, 2:30 PM EDT
In force
28 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Clinton County, NY, Franklin County, VT, Grand Isle County, VT, Orleans County, VT

The radar

The Burlington radar (KCXX), 49 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 2:10 PM EDTHAIL 0.75West Chazy, NY
May 16, 2:10 PM EDTHAIL 12 Nne Chazy, NY
May 16, 2:21 PM EDTHAIL 1Chazy, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 1:18 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS51 KBTV 161802
SVRBTV
NYC019-VTC011-013-019-161830-
/O.NEW.KBTV.SV.W.0001.120516T1802Z-120516T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
202 PM EDT WED MAY 16 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ORLEANS COUNTY IN NORTHEAST VERMONT...
  NORTHERN GRAND ISLE COUNTY IN NORTHWEST VERMONT...
  NORTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
  NORTHERN FRANKLIN COUNTY IN NORTHWEST VERMONT...

* UNTIL 230 PM EDT.

* AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WEST
  CHAZY...MOVING EAST AT 75 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  SOUTH ALBURGH...ISLE LA MOTTE...FRANKLIN...HIGHGATE SPRINGS...
  RICHFORD...ENOSBURG FALLS...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.

&&

LAT...LON 4501 7237 4475 7353 4492 7362 4502 7324
TIME...MOT...LOC 1802Z 250DEG 66KT 4487 7344

$$

LOCONTO
1 follow-up statement
865 
WWUS51 KBTV 161817
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
217 PM EDT WED MAY 16 2012

NYC019-VTC011-013-019-161830-
/O.CON.KBTV.SV.W.0001.000000T0000Z-120516T1830Z/
ORLEANS VT-GRAND ISLE VT-CLINTON NY-FRANKLIN VT-
217 PM EDT WED MAY 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...AND
NORTHWESTERN ORLEANS COUNTY IN NORTHEAST VERMONT...AND NORTHERN
FRANKLIN AND NORTHERN GRAND ISLE COUNTIES IN NORTHWEST VERMONT...

AT 213 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR CHAZY
LANDING...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  SWANTON...EXIT 21 I89...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.

&&

LAT...LON 4501 7237 4476 7348 4494 7356 4502 7324
TIME...MOT...LOC 1817Z 247DEG 36KT 4488 7335

$$

LOCONTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 1:25 PM EDT, 37 minutes earlier.

Area forecast discussion, May 16, 1:25 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
125 PM EDT WED MAY 16 2012

.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE NORTH
COUNTRY THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES INTO THE
AREA AND INTERACTS WITH AN INCREASINGLY UNSTABLE AIR MASS.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT OF SEVERE
WEATHER. COOLER AND DRIER WEATHER RETURNS ON THURSDAY...WITH A
WARM TREND EXPECTED FOR THE WEEKEND ALONG WITH A CONTINUATION OF
THE DRY WEATHER.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 125 PM EDT WEDNESDAY...UPDATE TO INCLUDE SVR TSTORM WATCH
280 UNTIL 01Z ACROSS ENTIRE AREA. REST OF FCST UNCHANGED ATTM.

PRIOR DISCUSSION...
ONLY MINOR CHANGES TO CLOUDS/TEMPS/WINDS WITH THIS MORNING
UPDATE AS REST OF PRECIP FORECAST ON TRACK. SURFACE FRONT STILL
NORTH OF PETAWAWA ONTARIO...AND WILL MOVE INTO SAINT LAWRENCE
VALLEY EARLY THIS AFTERNOON. VIS SATELLITE SHOWS GENERALLY CLEAR
SKIES NEARLY ALL MORNING IN NORTHERN ADIRONDACKS...WITH LAPS
SURFACE BASED CAPES ALREADY UP TO 1000-1500 J/KG. AS WESTERN EDGE
OF CLOUD SHIELD CLEARS...MORE SUNSHINE IN CHAMPLAIN VALLEY AND
REST OF VERMONT WILL INCREASE CAPES SIMILARLY. BEST 0-6KM BULK
SHEAR ALIGNED ALONG FRONTAL BOUNDARY AND WEST OF HIGHEST
CAPE...HOWEVER STILL SUFFICIENT SHEAR OF GREATER THAN 35 KTS TO
GENERATE STRONG TO SEVERE STORMS. INITIAL CONVECTION COULD BE AS
EARLY AS 17-18Z...THEN EXPECT AN ORGANIZED LINE AHEAD OF THE
FRONT...2-5PM IN NORTHERN NEW YORK AND 4-8 PM IN VERMONT...SAME AS
PREVIOUS FORECAST THINKING.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY/...
AS OF 403 AM EDT WEDNESDAY...UPPER TROUGH AND COLD FRONT WILL EXIT
THE AREA DURING THE FIRST PART OF THE NIGHT WITH ANY CONVECTION
QUICKLY COMING TO AN END. NORTHWEST FLOW ALOFT DEVELOPS OVER THE
AREA LATER TONIGHT AND INTO THURSDAY. DESPITE SUNSHINE ON
THURSDAY...TEMPERATURES WILL SLIGHTLY BELOW NORMAL ON THURSDAY.
HOWEVER...TEMPERATURES WILL REBOUND ON FRIDAY AS TEMPERATURES WILL
BE SLIGHTLY ABOVE NORMAL WITH PLENTY OF SUNSHINE EXPECTED AND A
CONTINUATION OF THE DRY WEATHER.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 403 AM EDT WEDNESDAY...WARM STRETCH OF WEATHER COMING UP FOR
THE EXTENDED PORTION OF THE FORECAST. SURFACE RIDGE AND UPPER LEVEL
RIDGE WILL BE OVER THE EAST COAST FOR MOST OF THE FORECAST WITH DRY
WEATHER AND WARM TEMPS EXPECTED. 850 TEMPS WILL WARM FROM ABOUT 6C
ON FRIDAY NIGHT ALL THE WAY TO 16C ON MONDAY. MONDAY LOOKS TO BE THE
WARMEST DAY OF THE FORECAST AT THIS TIME...AND WILL BE OVER TEN DEGREES
ABOVE NORMAL. A FRONTAL SYSTEM WILL BRING THE FIRST CHANCE FOR SHOWERS
MONDAY NIGHT INTO TUESDAY...THOUGH NOT DEEP LAYER MOISTURE OR STRONG
DYNAMICS WITH THIS FEATURE. ABOVE NORMAL TEMPERATURES PERSIST THROUGH
THE WHOLE PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THROUGH 12Z THURSDAY...MIST/FOG AND CEILINGS LIFT THIS MORNING
WITH RETURN OF SUNSHINE AND TURBULENT MIXING. WINDS INCREASE TO
AROUND 10 KNOTS WITH SOME GUSTS INTO THE LOW TEENS FOR THE VALLEY
LOCATIONS BY 14Z...SOUTHERLY WINDS INCREASE THROUGH THE DAY AS
MIXING INCREASES AND FASTER WINDS ALOFT MIX TO THE SURFACE. MSS
WILL HAVE EVEN GUSTIER CONDITIONS WITH GUSTS INTO THE LOW 20S IN
THE AFTERNOON AS THE SURFACE PRESSURE GRADIENT TIGHTENS AHEAD OF
A RELATIVELY STRONG SURFACE TROUGH. A SURFACE TROUGH WITH
FAVORABLE DYNAMICS THAT WILL INCREASE ITS POTENCY MOVES INTO THE
REGION FROM THE NORTHWEST AHEAD OF A STRONG VORTICITY MAXIMUM.
EXPECT AFTERNOON SHOWERS AND THUNDERSTORMS TO FORM AHEAD AND
ALONG THE BOUNDARY. BULK SHEAR INCREASES THROUGH THE DAY AND SOME
OF THESE STORMS WILL BECOME MORE ORGANIZED AND MAY BECOME SEVERE.
INITIALLY STORM CELLS WILL BE MORE ISOLATED...BUT LATER IN THE
AFTERNOON IT IS EXPECTED THAT MORE LINEAR STRUCTURES WILL BE
FAVORED DUE TO STRONG FLOW ALOFT. HAVE INCLUDED STORM THREAT IN
TAFS AS TSRA FOR TWO HOURS AT EACH TAF SITES EXPECT THE
STORMS/LINE TO MOVE THROUGH THE AREA BY 00Z THURSDAY. STORMS WILL
BEGIN AFTER ABOUT 18Z AND MOVE FROM WEST TO EAST ACROSS THE
AREA...ENDING BY 00Z. THEREAFTER WINDS WILL BECOME NORTHWEST AND
SKIES SCATTER OUT FOR THE OVERNIGHT PERIOD. POSSIBLE AREAS OF
FOG/MIST OVERNIGHT WHERE THERE WERE SHOWERS AND THUNDERSTORMS.

OUTLOOK 12Z THURSDAY THROUGH SUNDAY...VFR ANTICIPATED FOR 12Z
THURSDAY THROUGH SUNDAY UNDER HIGH PRESSURE.

&&

.MARINE...
AS OF 403 AM EDT WEDNESDAY...LAKE THUNDERSTORM AND LAKE WIND
ADVISORIES ARE IN EFFECT THIS AFTERNOON AND EVENING. A STRONG COLD
FRONT WILL MOVE ACROSS THE LAKE DURING THE LATE AFTERNOON AND
EVENING HOURS...WITH A LINE OF STORMS EXPECTED JUST AHEAD OF IT.
A FEW STORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. WINDS WILL
GENERALLY BE SOUTH 15 TO 25 KNOTS...SHIFTING NORTHWEST AND ABATING
THIS EVENING INTO TONIGHT AS THE FRONT CLEARS EAST. WAVES 2 TO 4
FEET THIS AFTERNOON WITH A MODERATE CHOP ON THE OPEN LAKE THROUGH
LATE AFTERNOON...SLOWING ABATING TONIGHT.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...EVENSON
NEAR TERM...JMG/HANSON
SHORT TERM...EVENSON
LONG TERM...NEILES
AVIATION...NEILES
MARINE...JMG
Hazardous weather outlook, May 16, 1:47 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BURLINGTON VT
147 PM EDT WED MAY 16 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-171800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
147 PM EDT WED MAY 16 2012

...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF SEVERE WEATHER OR
STORM DAMAGE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT

WGH

In the hours before

Special weather statement, May 16, 11:56 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1156 AM EDT WED MAY 16 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-161900-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
1156 AM EDT WED MAY 16 2012

...STRONG TO SEVERE THUNDERSTORMS EXPECTED FOR THE NORTH COUNTRY...

STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AND LARGE HAIL WILL DEVELOP ACROSS THE NORTH COUNTRY THIS
AFTERNOON AND EVENING. THUNDERSTORMS WILL FORM IN THE SAINT
LAWRENCE VALLEY BY EARLY AFTERNOON...MOVE EAST ACROSS NORTHERN
NEW YORK...AND REACH VERMONT BY MID TO LATE AFTERNOON. THE
THUNDERSTORMS WILL EVENTUALLY EXIT VERMONT IN THE EVENING...
SHORTLY AFTER SUNSET.

PREPARE FOR STRONG TO SEVERE THUNDERSTORMS TODAY...ESPECIALLY IF
YOU HAVE OUTDOOR ACTIVITIES PLANNED. PAY ATTENTION TO THE
WEATHER... AND SEEK SHELTER AS STORMS APPROACH.

HANSON
Special weather statement, May 16, 1:29 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
129 PM EDT WED MAY 16 2012

NYZ028-030-031-VTZ001-161830-
EASTERN CLINTON NY-GRAND ISLE VT-SOUTHERN FRANKLIN NY-
WESTERN CLINTON NY-
129 PM EDT WED MAY 16 2012

...A STRONG THUNDERSTORM WILL MOVE THROUGH EAST CENTRAL FRANKLIN...
NORTHERN CLINTON AND WEST CENTRAL GRAND ISLE COUNTIES...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR MERRILL...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ELLENBURG MOUNTAIN...ELLENBURG CENTER...ELLENBURG...ELLENBURG
DEPOT...IRONA...JERICHO...ALTONA...MOOERS FORKS...SCIOTA...MOOERS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.

LAT...LON 4483 7331 4466 7400 4483 7410 4501 7364
      4502 7343

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:29 PM EDTSpecial Weather StatementBTVClinton61 min
May 16, 2:27 PM EDTSevere Thunderstorm WarningBTVClinton47 min
May 16, 2:41 PM EDTSpecial Weather StatementBTVEssex64 min
May 16, 3:02 PM EDTSevere Thunderstorm WarningBTVEssex58 min
May 16, 4:11 PM EDTSevere Thunderstorm WarningBTVEssex64 min
May 16, 3:41 PM EDTSpecial Weather StatementBTVChittenden, Franklin, Grand Isle, Lamoille49 min
May 16, 4:05 PM EDTSpecial Weather StatementBTVWashington55 min
May 16, 5:53 PM EDTSpecial Weather StatementBTVCaledonia, Essex67 min
May 16, 6:37 PM EDTSpecial Weather StatementBTVWindsor53 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.